# SDR ASAA12510874

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,591 hours, 5,111 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  RAN BITE TEST NR 2 CONTROLLER FLT DECK TRIM VALVE ILLUMINATED.  RAN GROUND VERIFY NO FAULTS RERAN BITE NO FAULTS NOTED.
